MAUDE Adverse Event Report: ZOLL CIRCULATION, INC LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION, INC LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll has not received the autopulse lifeband in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.Chest compression, as a part of cardiopulmonary resuscitation (cpr), has a high rate of patient adverse events.Common injury such as skin injury is expected adverse event for both manual and mechanical cprs.The aha guidelines emphasized the importance of high-quality chest compressions and recommends ensuring adequate compression rates and depth.Skin injury is common but acceptable consequence of manual and mechanical cpr.Concern for injuries that may complicate cpr should not impede prompt and energetic application of cpr.The only alternative to timely initiation of effective cpr for the victim of cardiac arrest is death.Based on available information, the event of skin injury was serious since it was reported as severe.Due to location and the time point, the event of skin injury was causally related to the autopulse device and the procedure.The event was not related to device deficiency.
 
Event or Problem Description
The customer reported an incident recently occurred with the autopulse platform (sn unknown) and autopulse lifeband (lot unknown) where a patient with an increased bmi sustained severe bl flank pressure injuries secondary to the straps of the device.Because of the patient's increased bmi, the straps were too tight around their trunk circumference.Due to this, the straps dug into the patient's flanks causing severe degradation of the skin.No additional information was provided.Patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
B5 (describe event or problem), d4 (additional device information), and g4 (premarket identification) were corrected.Per the customer follow up response, the autopulse nxt system was used instead of the autopulse (legacy) system.For g4: pma/510(k): premarket submission number not available/not released.
 
Event or Problem Description
The customer reported an incident recently occurred with the autopulse nxt platform (sn unknown) and autopulse nxt band (lot unknown) where a patient with an increased bmi sustained severe bl flank pressure injuries secondary to the straps of the device.Because of the patient's increased bmi, the straps were too tight around their trunk circumference.Due to this, the straps dug into the patient's flanks causing severe degradation of the skin.No additional information was provided.Patient's status information was requested but the customer did not provide a response.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key22733600
Report Number3010617000-2025-00529
Device Sequence Number8884772
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown